# SDR 99ZZZX3724

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9290Z
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1387
- Engine: Pwa R985AN14B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Distributor
- Part number: 20227
- Condition: Leaking
- Location: Fuel Primer
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE PRIMER DISTRIBUTOR LEAKED FUEL WHEN ENGINE PRIMER WAS OPERATED.  AN 823-4D ELBOW FOUND EXTREMELY LOOSE IN DISTRIBUTOR.  FITTING HAD SOMEHOW ELONGATED PIPE THREADED HOLE IN DISTRIBUTOR CAUSING FUEL LEAK DUE TO LOOSE FIT.
